# SDR 99ZZZM803

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768AT
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 2210 · Autopilot System
- Part: Solenoid Valve
- Part number: 75130
- Condition: Failed
- Location: Rudder
- Stage of operation: CR
- Nature of condition: F, J
- Precautionary procedure: H

## Discrepancy

IN FLT AT FL310, THE AIRCRAFT ROLLED ABRUPTLY TO THE RIGHT.  AUTO PILOT DISENGATED AND TRIMMED A/C TO HOLD WINGS LEVEL AND HOLD HEADING REQUIRED 2.2* LT RUDDER TRIM AND .5* AILERON TRIM.  ON APPROACH UPPER RUDDER WENT OT NEUTRAL AND LOW RUDDER WENT HARD LEFT TO AGREE WITH TRIM KNOB.  LANDED WITHOUT INCIDENT.  REPLACED TRANSFER VALVE SOLENOID IN LOWER RUDDER UNIT PER MM 22-11-31, OPS CHECKED NORMAL.  (M)
